Communications in Analysis and Geometry

Volume 23 (2015)

Number 1

The Noether inequality for Gorenstein minimal 3-folds

Pages: 1 – 9

DOI: http://dx.doi.org/10.4310/CAG.2015.v23.n1.a1

Authors

Jungkai A. Chen (Department of Mathematics, National Center for Theoretical Sciences, National Taiwan University, Taipei, Taiwan)

Meng Chen (Department of Mathematics & LMNS, Fudan University, Shanghai, China)

Abstract

We prove the Conjecture of Catenese-Chen-Zhang: the inequality $K_X^3 \geq \frac{4}{3}p_g(X)- \frac{10}{3}$ holds for all projective Gorenstein minimal 3-folds $X$ of general type.

Full Text (PDF format)

Published 24 November 2014